Aa
A
A
Close
Avatar universal
after cardioversion
last month  i had  cardioversion done, recently had recheck with cardiologist  , says  afib has returned , blood pressure a little high and top half of heart is enlarged, he gave me a script for hydrochorathizide and said i can see in noven=mber, dos anyone know if its safe to do nothing that long and what does enlarged heart mean for me?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
144586 tn?1284669764
Blank
caregiver222
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar n tn
Blank
markbenz commented on 010216
2 hrs ago
17568 tn?1424977159
Blank
Cindy is... Comment
21 hrs ago
1236893 tn?1408490528
Blank
Dr. Peter Glidden ND
23 hrs ago by gymdandee
Heart Disease Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
144586 tn?1284669764
Blank
caregiver222
Avatar m tn
Blank
tacolino
Ireland